# SDR IPXA11M66857

- Difficulty date: May 6, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 41,524 hours, 8,403 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75102
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING CRACK ON STRINGER THRU FUEL ACCESS PANEL 636CB, STRINGER S-10.  REPAIRED RT WING STRINGER S-10 BETWEEN STA XORS737-772 IAW SRM 57-00-03, REPAIR 5, FIG 202.
